DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/7231

Title: The cone of balanced subgraphs
Authors: BHATTACHARYA, A
PELED, UN
SRINIVASAN, MK
Keywords: graphs
Issue Date: 2009
Publisher: ELSEVIER SCIENCE INC
Citation: LINEAR ALGEBRA AND ITS APPLICATIONS, 431(1-2), 266-273
Abstract: In this paper we study a 2-color analog of the cycle cone of a graph. Suppose the edges of a graph are colored red and blue. A nonnegative real vector on the edges is said to be balanced if the red sum equals the blue sum at every vertex. A balanced subgraph is a subgraph whose characteristic vector is balanced (i.e., red degree equals blue degree at every vertex). By a sum (respectively, fractional sum) of cycles we mean a nonnegative integral (respectively, nonnegative rational) combination of characteristic vectors of cycles. Similarly, we define sum and fractional sum of balanced subgraphs. We show that a balanced sum of cycles is a fractional sum of balanced subgraphs. (C) 2009
URI: http://dx.doi.org/10.1016/j.laa.2009.02.029
http://dspace.library.iitb.ac.in/xmlui/handle/10054/7231
http://hdl.handle.net/10054/7231
ISSN: 0024-3795
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback